Показать фильтр


Gasnikov, A.V., Gasnikova, E.B., Nesterov, Y.E., Chernov, A.V. Efficient numerical methods for entropy-linear programming problems (2016) Computational Mathematics and Mathematical Physics, 56 (4), pp. 514-524. Scopus DOI Q2

Chernov, A., Dvurechensky, P., Gasnikov, A. Fast primal-dual gradient method for strongly convex minimization problems with linear constraints (2016) Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 9869 LNCS, pp. 391-403. Scopus DOI Q3

Dvurechensky, P., Gasnikov, A., Gasnikova, E., Matsievsky, S., Rodomanov, A., Usik, I. Primal-dual method for searching equilibrium in hierarchical congestion population games (2016) CEUR Workshop Proceedings, 1623, pp. 584-595. Scopus DOI

Bogolubsky, L., Gusev, G., Raigorodskii, A., Tikhonov, A., Zhukovskii, M., Dvurechensky, P., Gasnikov, A., Nesterov, Y. Learning Supervised pagerank with gradient-based and gradient-free optimization methods (2016) Advances in Neural Information Processing Systems, pp. 4914-4922. Scopus DOI


Gasnikov, A.V., Nesterov, Y.E., Spokoiny, V.G. On the efficiency of a randomized mirror descent algorithm in online optimization problems (2015) Computational Mathematics and Mathematical Physics, 55 (4), pp. 580-596. Scopus DOI Q2

Gasnikov, A.V., Dmitriev, D.Y. On efficient randomized algorithms for finding the PageRank vector (2015) Computational Mathematics and Mathematical Physics, 55 (3), pp. 349-365. Scopus DOI Q2


Gasnikov, A.V., Gasnikova, E.V. On entropy-type functionals arising in stochastic chemical kinetics related to the concentration of the invariant measure and playing the role of Lyapunov functions in the dynamics of quasiaverages (2013) Mathematical Notes, 94 (5-6), pp. 854-861. Scopus DOI Q2


Gasnikov, A.V. On the velocity of separation between two successive traveling waves in the asymptotics of the solution to the Cauchy problem for a Burgers-type equation (2012) Computational Mathematics and Mathematical Physics, 52 (6), pp. 937-939. Scopus DOI Q2

Buslaev, A.P., Gasnikov, A.V., Yashina, M.V. Selected mathematical problems of traffic flow theory (2012) International Journal of Computer Mathematics, 89 (3), pp. 409-432. Scopus DOI Q2


Gasnikov, A.V. Time-asymptotic behaviour of asolution of the Cauchy initial-value problem for aconservation law with non-linear divergent viscosity (2009) Izvestiya Mathematics, 73 (6), pp. 1111-1148. Scopus DOI Q2


Gasnikov, A.V. Convergence in the form of a solution to the Cauchy problem for a quasilinear parabolic equation with a monotone initial condition to a system of waves (2008) Computational Mathematics and Mathematical Physics, 48 (8), pp. 1376-1405. Scopus DOI Q2

Gasnikov, A.V. On the intermediate asymptotic of the solution to the Cauchy problem for a quasilinear equation of parabolic type with a monotone initial condition (2008) Journal of Computer and Systems Sciences International, 47 (3), pp. 475-484. Scopus DOI Q3


Gasnikov, A.V. Time asymptotic behavior of the solution to a quasilinear parabolic equation (2006) Computational Mathematics and Mathematical Physics, 46 (12), pp. 2136-2153. Scopus DOI Q2

Используя этот сайт, вы соглашаетесь с тем, что мы используем файлы cookie.